MathSciNet Relay Station
MathSciNet bibliographic data
MR1288467 57N10 (57M25)
Cooper, D.; Culler, M.; Gillet, H.; Long, D. D.; Shalen, P. B. Plane curves associated to character varieties of $3$-manifolds. Invent. Math. 118 (1994), no. 1, 47–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement